Doctor insights on:
Heart Irregularities And Insomnia
Yes: Experimental studies have shown that sleep deprivation can cause hypertension (HTN) & increases in inflammatory markers associated with heart disease. Epidemiological studies show relationship between sleep duration & htn, heart disease, and even all-cause mortality rates. ...Read moreSee 1 more doctor answer
Sleep disorder in which there is inability to fall asleep &/or stay asleep, followed by daytime functional impairment. It accompanies several sleep, medical, or psychiatric disorders. It can occur at any age, but more common in elderly. It can be short-term (up to 3 weeks) or long-term. It can lead to memory impairment, mood changes, & increase risk of ...Read more
Coffee?: Sudden runs of rapid heartbeat that may take your breath away is supraventricular tachycardia. If you are sleeping poorly and have svt, my first concern is too much caffeine. If your heart simply seems fast and you are not sleeping well, the cause may be anything from anxiety (which you recognize) to something more troublesome. More than 2 weeks, physician's office visit is in order. Good luck. ...Read more
Sound miserable: How can we help you?Get a more detailed answer ›
See your doctor: The causes of these symptoms can range from medical to psychological and should be evaluated by your physician. Once you have ruled out any underlying physical problems, turn to mental health support to address what could be symptoms of anxiety. ...Read moreSee 1 more doctor answer
Is sominex 50mg a good alternative rather than what I'm taking now trazadone 25mg its makes my heart rate low at night I take for insomnia?
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. ...Read more
I am taking atarax 50 mg for insomnia, but from 2 days my heart rate reaches 110 bpm. Is it Secure? What should I do? Should I take inderal?
Stop it: there is a recent warning issued re. cardiovascular problem associated with Atarax which tends to spend up the heart rate due to its anti-cholinergic activities. Avoid taking Atarax and probably also Benadryl as a sleeping aid. You shouldn't take another medication to counteract the side effect from another. Avoidance is the key. ...Read more
Insomnia for a few weeks, breathing problems when lying down, as soon as i nod of to sleep, i awake, heart beating fast but a weird rhymthm?Whats wrng
I took atarax 12.5mg last night once for insomnia. Today I feel extreme breath problem and rapid heart rate what should I do please? Urgent!
Time: There has been recent warning on cardiovascular issue from atarax. I expect that the anticholinergic effect would subside in less than 24 hours. However if this problem is very bothersome, you will need to go to the emergency room if you can't get an appointment with your own doctor. In the meanwhile, avoid any stimulant such as caffeine. ...Read more
- Talk to a doctor live online for free
- Why does my heart pound and race when i first wake up?
- Fast heart rate and shaking
- Do heart problems cause dark circles under the eyes and fatigue?
- Ask a doctor a question free online
- How to tell the difference between a heart attack and gas?
- What is the difference between heart failure and congestive heart failure?
- Could burping and chest pain mean a heart attack
- Congested heart failure symptoms and distended neck veins
- Talk to a cardiologist online